# SDR RAIA0003023

- Difficulty date: March 20, 2000
- Submitted: April 5, 2000
- Operation: Air carrier
- Aircraft: N567HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41085
- Aircraft time: 9,299 hours, 9,593 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Failed
- Location: Cargo Bay
- Part time: 18,609 hours, 23,785 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

7225- GRR-POD  SMOKE CAPTION ILLUMINATED IN FLIGHT.  MAINTENANCE INSPECTED AND DEFERRED POD SMOKE DETECTOR PER MEL.  MAINTENANCE REPLACED POD SMOKE DETECTOR.
